# SDR CALA2025072406880

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 36,887 hours, 13,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG37008
- Condition: Damaged
- Location: L4 Door
- Part time: 11,233 hours, 4,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY ESCAPE SLIDE GIRT BAR MATERIAL DAMAGED. REMOVED DOOR MOUNTED ESCAPE SLIDE REF AMM 25-66-01.  INSTALLED SLIDE PACK AND COVER PER AMM 25-66-01-400-804 AND AMM 25-66-01-400-803. OK TO CONTINUE.
